# SDR CALA0300702

- Difficulty date: December 7, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 54,220 hours, 31,157 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN WING SPLICE STRAP AT WING SPAR STA XRS 164 JUST O/B OF RIGHT VORTILION.  THE WING SPLICE STRAP WAS REMOVED AND REPLACED IAW SRM 51-30-2.
